# SDR SIMA20130309006

- Difficulty date: March 9, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 24,116 hours, 21,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CONNECTOR FOR EMERGENCY LIGHT STRIP AT PANEL 251HF MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED SERVICEABLE FOR EMERGENCY LIGHT STRIP CONNECTOR AND PIN AT FLOORBOARD 251HF AT SPLICE SP9114; IAW EMB 145 SWPM 20-50-01 AND EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
